null

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 80 pack

(No reviews yet) Write a Review
$21.99

or make 4 interest-free payments of $5.50 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

Nurofen Zavance Liquid Capsules provide FAST effective relief from mild to moderate pains. Nurofen Zavance is quickly absorbed into the bloodstream, so gets to the source of pain fast.

Nurofen Zavance is absorbed up to 2X faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

  • headache
  • migraine headache
  • tension headache
  • muscular pain
  • cold & flu symptoms
  • period pain
  • dental pain
  • sinus pain
  • back pain
  • arthritic pain
  • cold & flu 
  • Reduces fever.

 

Directions

Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours). Take with water. Do not chew. Do not give Nurofen Zavance Liquid Capsules to children under 12 years of age.

 

Warnings/Caution

Always read the label and use only as directed. Before Use: Seek medical advice if: You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You are taking medication regularly or are 65 years or over. Children suffering from dehydration through diarrhoea and/or vomiting.

Keep out of reach of children.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • During the last 3 months of pregnancy.

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Do not use if blister foil is broken on first opening.

 

Ingredients

Each tablet contains Contains 200mg ibuprofen | Contains no gluten, wheat, lactose or sucrose | Contains Sorbitol.

SKU:
300315